RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. POMI, 2001 Volume 283, Pages 123–139 (Mi znsl1526)

This article is cited in 3 papers

Cauchy identities for universal Schubert polynomials

A. N. Kirillov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: We prove the Cauchy type identities for the universal double Schubert polynomials, introduced recently by W. Fulton. As a corollary, the determinantal formula for some specializations of the universal double Schubert polynomials corresponding to the Grassmannian permutations are obtained. We also introduce and study the universal Schur functions and multiparameter deformation of Schubert polynomials.

UDC: 512.5

Received: 28.03.2001

Language: English


 English version:
Journal of Mathematical Sciences (New York), 2004, 121:3, 2360–2370

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025